Feast of Tabernacles 2015 – Ocala, FL

0
1788

feast of tabernacles 2015 ocala florida adventist

Where: THE RETREAT, 6455 E Silver Springs Blvd, Silver Springs, FL 34488

Behold! The Bridegroom Cometh!

Feast of Tabernacles 2015 Camp Meeting

Sunday 9/27

5:30—Song service (30min)/Announcements(2-5min)
6:00 Agape Feast —Opening Meeting – Jahdiel – Communion Service
8:00 Camp Open Evening Campfire Worship… Blood Moon

Monday 9/28

9:15 am—Song service/Announcements/memory passage
9:30-10:30 am—1st meeting – Christian
10:30-11:00 am—Break
11:00-12:00 pm—2nd meeting – David
12:00-2:00 pm—Potluck Lunch
3:00 – 4:00 pm – Catchup Sessions – Discussion Regarding Previous Meetings
4:00 – 5:30 pm—3rd meeting Christian/Wesley- David- Jahdiel (Group Bible Study)
6:00-6:30 pm—Song service (30min)/Announcements(2-5min)/ Recite Memory passage
6:30-7:30pm—4th meeting – Jahdiel (Bible Study?)
8:00 – Campfire

Tuesday 9/29

9:15 am—Song service/Announcements/memory passage
9:30-10:30 am—1st meeting – Jahdiel
10:30-11:00 am—Break
11:00-12:00 pm—2nd meeting – Christian
12:00- Lunch Time
3:00 – 4:00 pm – Catchup Sessions – Discussion Regarding Previous Meetings
4:00 – 5:30 pm—3rd meeting Christian/Wesley- David- Jahdiel (Group Bible Study)
6:00-6:30 pm—Song service (30min)/Announcements(2-5min)/ Recite Memory passage
6:30-7:30pm—4th meeting –David(Bible Study?)
8:00 – Campfire

Wednesday 9/30

9:15 am—Song service/Announcements/memory passage
9:30-10:30 am—1st meeting – Wesley
10:30-11:00 am—Break
11:00-12:00 pm—2nd meeting – David
12:00 – Lunch Time – Outreach –
3:00 – 4:00 pm – Catchup Sessions – Discussion Regarding Previous Meetings\
4:00 – 5:30 pm—3rd meeting Christian/Wesley- David- Jahdiel (Group Bible Study)
6:00-6:30 pm—Song service (30min)/Announcements(2-5min)/ Recite Memory passage
6:30-7:30pm—4th meeting – Jahdiel (Bible Study?)
8:00 – Campfire

Thursday 10/1

9:00—Family day Canoe Rentals available – First come, first serve
5:30-6:00 Song Service
6:00-7:00 Meeting – David
7:00—evening worship @ campfire

Friday 10/2

9:15 am—Song service/Announcements/memory passage
9:30-10:30 am—Wesley
10:30-11:00 am—Break
11:00-12:00 pm—2nd meeting – Christian
12:00-2:00 pm—Potluck Lunch
2:00-6:00 PM – Preparation
6:00-6:30 pm—Song service (30min)/Announcements(2-5min)/ Recite Memory passage
6:30-7:30pm—3rd meeting – Jahdiel (Bible Study?)
8:00 – Campfire

Sabbath 10/3

9:15 am—Song service/Announcements/memory passage
9:30-10:30 am—1st meeting – Ralph
10:30-11:00 am—Break
11:00-12:00 pm—2nd meeting – David
12:00-2:00 pm—Potluck Lunch
3:00 – 4:00 pm – Catchup Sessions – Discussion Regarding Previous Meetings
4:00 – 5:30 pm—3rd meeting Christian/Wesley- David- Jahdiel (Group Bible Study)
6:00-6:30 pm—Song service (30min)/Announcements(2-5min)/ Recite Memory passage
6:30-7:30pm—4th meeting – Jahdiel (Bible Study?)
8:00 – Campfire

Sunday 10/4

9:15 am—Song service/Announcements/memory passage
9:30-10:30 am—1st meeting – David
10:30-11:00 am—Break
11:00-12:00 pm—2nd meeting – Jahdiel
12:00-2:00 pm—Potluck Lunch
3:00 – 4:00 pm – Catchup Sessions – Discussion Regarding Previous Meetings
4:00 – 5:30 pm—3rd meeting Christian/Wesley – David- Jahdiel (Group Bible Study)
6:00-6:30 pm—Song service (30min)/Announcements(2-5min)/ Recite Memory passage
6:30-7:30pm—4th meeting –Christian (Bible Study?)
8:00 – Campfire

Monday 10/5

9:15 am—Song service/Announcements/memory passage
9:30-10:30 am—1st meeting – Wesley
10:30-11:00 am—Break
11:00-12:00 pm—2nd meeting – Jahdiel
12:00-2:00 pm—Potluck Lunch
3:00 – 4:00 pm – Catchup Sessions – Discussion Regarding Previous Meetings
4:00 – 5:30 pm—3rd meeting Christian/Wesley – David- Jahdiel (Group Bible Study)
6:00-6:30 pm—Song service (30min)/Announcements(2-5min)/ Recite Memory passage
6:30-7:30pm—4th meeting – David
8:00 – Campfire

Tuesday 10/6

10:00-10:15—Song service/ Recite Memory passage
10:15-11:30—1st meeting – David
12:00-2:00—Banquet prep
2:00-3:30—Banquet (fruit, veggies, and breads)
3:45-4:30—Clean up
4:30-6:30 – Baptisms
6:30-7:00 pm—Song service (15min)/Announcements(2-5min)/ Recite Memory passage
7:00-8:00pm—2nd meeting – Pedro
8:00-8:15pm—Group Prayer time

Leave a comment